# SDR SWAA2025021896298

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 65,127 hours, 42,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT PAX CABIN MEGAPHONES REQUIRE RESTORATION<[01] REMOVED AND REPLACED FWD MEGAPHONE PER AMM 25-64-00.;[02] R/R AFT MEGAPHONE PER AMM 25-64-00
